# SDR 97ZZZX2617

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5144U
- Make and model: Cessna T210N
- Aircraft serial: 21064851
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Servo Mt Bs 166
- Part time: 2,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATION OF SKIN CRACK AT FS 166.4 IN THE TOP AREA OF EMPENNAGE, DETERMINED CESSNA FACTORY INSTALLED AUTOPILOT PITCH SERVO ATTACHED TO STA 166.4 BULKHEAD AND AREA SKIN FAILED.  A TEAR-LIKE CRACK OCCURRED ON SKIN AND TWO CRACKS FOUND ON LOCATION BULKHEAD IN AREA OF SERVO MOUNT ATTACH.  INVESTIGATION DISCLOSED SERVO  MOUNT DID NOT INCLUDE ANY DOUBLER OR STIFFENER TO SKIN OR BULKHEAD.  CESSNA AUTOPILOT SM ALSO DID NOT INCLUDE DOUBLER OR STIFFENER TO SUPPORT SERVO MOUNT.
